# SDR CALA2018031900933

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 50,356 hours, 21,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821800
- Condition: Corroded
- Location: Frames 60-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 42L, FRAMES 60 TO 64 HAS CORRODED AFT OF FRAME 63.  REMOVED AND REPLACED THE STRINGER BETWEEN FRAMES 60-64 IAW SRM 51-42-11-001, PARA 2.
